Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Polynomial invariants of finite groups. A survey of recent developments

Author: Larry Smith
Journal: Bull. Amer. Math. Soc. 34 (1997), 211-250
MSC (1991): Primary 13A50; Secondary 55S10
MathSciNet review: 1433171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The polynomial invariants of finite groups have been studied for more than a century now and continue to find new applications and generate interesting problems. In this article we will survey some of the recent developments coming primarily from algebraic topology and the rediscovery of old open problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 13A50, 55S10

Retrieve articles in all journals with MSC (1991): 13A50, 55S10

Additional Information

Larry Smith
Affiliation: AG-Invariantentheorie, Mittelweg 3, D 37133 Friedland, Germany

Keywords: Polynomial invariants of finite groups
Received by editor(s): January 3, 1997
Article copyright: © Copyright 1997 American Mathematical Society